# SDR UALA2013041102488

- Difficulty date: April 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,258 hours, 24,832 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES MISSING AT OBSERVERS SEAT.  INSTALLED SERVICEABLE SMOKE GOGGLES.
